# SDR VNAA20251111003

- Difficulty date: October 1, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N631NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15375
- Aircraft time: 20,436 hours, 15,902 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: CC670395005
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON ARM GUIDE SEVERAL PLACES ON FWD AND AFT SIDES OF FWD AND MIDDLE BAGGAGE BAY DOORS.  ARM GUIDE SEVERAL PLACES ON FWD AND AFT SIDES OF FWD AND MIDDLE BAGGAGE BAY DOORS WAS REPAIRED PER REO 690-52-35-600 REV -- AND  PER REO 690-52-35-599 REV. -- AND  PER CRJ/900 SRM 52-35-09-201-001-A01.
